# SDR CA050913010

- Difficulty date: July 11, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Hughes 369D
- Engine: Allsn 250C20B
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 369X795111
- Condition: Unserviceable
- Location: Rod End
- Component: Pitch Control
- Component part number: 369D21008
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) ROD END BEARING WORN BEYOND SERVICEABLE LIMITS PREMATURELY.  MANUFACTURER OF RODEND BEARING.  WARRANTY ON THIS BEARING AND PREVIOUS PREMATURELY WORN BEARINGS REJECTED.  SUSPECT SUBSTANDARD PARTS DUE TO HIGH WEAR RATE, CONFIRMED BY OTHER OPERATORS.
